SIAM Journal on Control and Optimization
SIAM Journal on Control and Optimization, Vol.43, No.4 Entire volume, number list
ISSN: 0363-0129 (Print)
In this Issue (5 articles)
1151 - 1173 |
Optimal momentum hedging via hypoelliptic reduced Monge-Amphre PDEs Stojanovic S |
1174 - 1195 |
Efficient hedging when asset prices follow a geometric Poisson process with unknown intensities Kirch M, Runggaldier WJ |
1196 - 1221 |
Linear quadratic Gaussian balancing for discrete-time infinite-dimensional linear systems Opmeer MR, Curtain RF |
1222 - 1233 |
Nonzero-sum stochastic differential games with discontinuous feedback Mannucci P |
1234 - 1252 |
A sufficient condition on Riesz basis with parentheses of non-self-adjoint operator and application to a serially connected string system under joint feedbacks Guo BZ, Xie Y |